MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT 0/1 HI NK SEG W/COLLAR; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US SUMMIT 0/1 HI NK SEG W/COLLAR; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257013050
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The trial neck and tapered spacer trials would not come apart.Csr staff noticed while cleaning.Lot #s not available they appear to be worn off due to staff trying to disassemble the parts.No patient info available.Patient consequence? no.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary :the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT 0/1 HI NK SEG W/COLLAR
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7641325
Report Number1818910-2018-63302
Device Sequence Number14047416
Product Code LXH
UDI-Device Identifier10603295143734
UDI-Public10603295143734
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number257013050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1